# SDR DHL2000803137

- Difficulty date: January 10, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING TO FUSELAGE FAIRING HOUSING REINFORCING STRIP CRACKED 1/2 INCH AT XWG 69.500 CLOSE TO FS 970.00.  REMOVED DAMAGE AREA AND PERFORMED ANTI-CORROSIVE TREATMENT IAW SRM 51-1-8 PAGE 11.  FABRICATED DOUBLER PLATE IAW SRM 53-2-0 PAGE 2E-2F.  PRIMED PER SRM 51-1-8 PAGE 12.  INSTALLED DOUBLER WITH SOLID RIVETS IAW SRM 51-1-21 PG 6.
